# SDR FDEA202009192259

- Difficulty date: September 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 30,146 hours, 17,091 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A5711121520500
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF STEP (8)(C) OF EO 6-5710-E0342809 PT6 (RT WING), A   CRACK INDICATION WAS NOTED AT THE 10:00 O'CLOCK POSITION APPROXIMATELY 1.5" FROM THE BOTTOM OF HOLE "F".  ALSO HELD VISUAL DAMAGE AT THE LOWER EDGE OF THE HOLE AT THE 3:00 O'CLOCK POSTION.  COMPLIED WITH EA 6-5710-T0356462 PT1 TITLED: WINGS-BASIC WING STRUCTURE-EO 6-5710-E0342809 PT6-SB A300-57-6086RO7- FR47 RT SIDE REPAIR-HOLES G AND F CRACKED/DAMAGED DATED SEP 18, 2020.  MAJOR REPAIR.
